# SDR R61A201912181413

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA R/H BEAM UPPERSHEET BETWEEN FR85 AND FR86 AS MARKED. REMOVED AND REPLACED AFT WET AREA RH BEAM UPPERSHEET BETWEEN FR85 AND FR86.  REF EMB175 SRM 51-40-08
